# SDR DHL2002807535

- Difficulty date: April 4, 2002
- Submitted: April 21, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 81,797 hours, 25,383 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Fitting
- Part number: 5769857614
- Condition: Cracked
- Part time: 81,797 hours, 25,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

ITEM REF.: N/R 2507 RT WING- CENTER L/E INTERIOR - FITTING WITH 2.5 INCH CRACK IN IT , STA. XW456.250CORR: R&R FITTING IAW SRM 51-1-20D PG. 9
